On some inequalities in normed linear spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2009) On some inequalities in normed linear spaces. Tamkang Journal of Mathematics, 40 (3). pp. 225-237. ISSN 0049-2930


Upper and lower bounds for the norm of a linear combination of vectors are given. Applications in obtaining various inequalities for the quantities ||x/||x||− y/||y|||| and ||x/||y||−y/||x||||, where x and y are nonzero vectors, that are related to the Massera-Schaffer and the Dunkl-Williams inequalities are also provided. Some bounds for the unweighted Cebysev functional are given as well.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4270
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/art...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17444. normed linear spaces, triangle inequality, Massera-Schaffer inequality, Dunkl-Williams inequality, Cebysev functional, inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login